# SDR AALA202106184398

- Difficulty date: May 26, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313516720000
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA FLOOR BEAM LOCATED AT -Y254 AND FR20.REPAIRED PER SRM 53-11-14-300-004 AND EA 328142.
